# SDR ASOA201000403

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE FS 621.0 LT SIDE IS CRACKED.  REPAIR OF THE DAMAGE PORTIONS OF ANGLE 601R35031-239 IS COMPLETED IAW REO 601R-53-61-117 AND MEETS WITH ALL ITS REQUIREMENTS.
